Exact scalar quasibound states solutions of f(R) theory's static spherically symmetric black hole
dc.contributor.author | Senjaya D. | |
dc.contributor.correspondence | Senjaya D. | |
dc.contributor.other | Mahidol University | |
dc.date.accessioned | 2024-02-21T18:11:13Z | |
dc.date.available | 2024-02-21T18:11:13Z | |
dc.date.issued | 2024-03-01 | |
dc.description.abstract | Following the recent developments in black holes' quasibound states exact solutions by Senjaya (2023b,c), in this letter, we present a novel exact solution of quasibound states of a scalar around a static spherically symmetric black hole solution of f(R) theory of gravity. We start with the relativistic scalar field wave equation, i.e. the Klein-Gordon equation, isolating the radial equation and finally successfully obtain the exact radial wave solutions in terms of General Heun functions. Having the exact solutions in hand, the energy levels expression is obtained from the radial wave polynomial conditions. In the last part of this letter, the Hawking radiation is investigated via the Damour-Ruffini method and the Hawking temperature is obtained from radiation distribution function. | |
dc.identifier.citation | Journal of High Energy Astrophysics Vol.41 (2024) , 61-66 | |
dc.identifier.doi | 10.1016/j.jheap.2024.01.004 | |
dc.identifier.issn | 22144048 | |
dc.identifier.scopus | 2-s2.0-85184906799 | |
dc.identifier.uri | https://repository.li.mahidol.ac.th/handle/20.500.14594/97293 | |
dc.rights.holder | SCOPUS | |
dc.subject | Physics and Astronomy | |
dc.title | Exact scalar quasibound states solutions of f(R) theory's static spherically symmetric black hole | |
dc.type | Article | |
mu.datasource.scopus | https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85184906799&origin=inward | |
oaire.citation.endPage | 66 | |
oaire.citation.startPage | 61 | |
oaire.citation.title | Journal of High Energy Astrophysics | |
oaire.citation.volume | 41 | |
oairecerif.author.affiliation | Mahidol University |